# SDR AUS20020397

- Difficulty date: March 20, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT AFT SERVICE DOOR SILL CHORD CORRODED AT INNER EDGE ATTACHMENT POINT.  LEVEL 2 CORROSION.
